Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Some extension theorems for regular maps of Stein manifolds

Author: Chester Seabury
Journal: Bull. Amer. Math. Soc. 80 (1974), 1223-1224
MSC (1970): Primary 32H99, 32C10
MathSciNet review: 0350072
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. O. Forster and K. J. Ramspott, Analytische Modulgarben und Endromisbündel, Invent. Math. 2 (1966), 145-170. MR 36 #1702. MR 218618
  • 2. R. G. Gunning and H. Rossi, Analytic functions of several complex variables, Prentice-Hall, Englewood Cliffs, N. J., 1965. MR 180696
  • 3. L. Hörmander, An introduction to complex analysis in several variables, Van Nostrand, Princeton, N. J., 1966. MR 34 #2933. MR 203075
  • 4. H. L. Royden, Remarks on the Kobayashi metric, Proc. Maryland Conf. on Several complex variables, Lecture Notes in Math., vol. 185, Springer-Verlag, New York, 1971. MR 304694
  • 5. H. L. Royden, The extension of regular holomorphic maps, Proc. Amer. Math. Soc. 43 (1974), 306-310. MR 335851

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 32H99, 32C10

Retrieve articles in all journals with MSC (1970): 32H99, 32C10

Additional Information


American Mathematical Society